# SDR USAASB03082

- Difficulty date: June 14, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EMERGENCY LIGHTING AT SEAT 12 ABC WOULD NOT ILLUMINATE.  MAINTENANCE REPAIRED WIRING ON SEAT 12ABC PER STANDARD WIRING PRACTICES MANUAL 20-10-13.  OPERATIONAL CHECK GOOD.  (M)
